The Distribution of the World's Silver
Bibliographic Data
| ID | 19317140 |
|---|---|
| Authors | Dickson H Leavens (corresponding author) |
| Year | 1935 |
| Volume | 17 |
| Issue | 6 |
| Pages | 131 |
| Publication date | 1935-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Review of Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0034-6535 • E-ISSN: 1530-9142 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1928488 |
| OpenAlex | W2322978815 |
| Language | EN |
Distribution (mathematics) · Economics · Geography · Mathematical analysis · Elite Sociology and Global Capitalism · Mathematics · Mineralogy and Gemology Studies · World Systems and Global Transformations
| Highly cited | No |
|---|